# SDR 2006UALA01169

- Difficulty date: May 16, 2005
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Engine: Pwa PW4052
- System (JASC): 2560 · Emergency Equipment
- Part: Keeper
- Condition: Frozen
- Location: Slide Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/W HATCH SLIDE DOOR HAS 1 KEEPER FROZEN.  REPLACE KEEPER IAW 767 MM 25-65-98.
